# SDR USAA040840

- Difficulty date: November 4, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3, BULKHEAD WEB, 3 CRACKS, .1250 INCH, FPBH BS 178, RBL 6, WL 210 AND 213.  DOUBLER INSTALLED IAW EO 5300V153.
